# SDR UIEA2022091600984

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW L/E #25 VC FLAP CAVITY OLES 1440 LOWER FIX PNL SUPPORT BEAM FOUND CORROSION( RHW L/E OLES 1440 PANEL SUPPORT BEAM P/N: 65D11862-30 CORROSION AREA REPAIRED IAW RI-57-41-15873 REV.A )
